# SDR DHL2005801008

- Difficulty date: May 25, 2005
- Submitted: May 26, 2005
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H202413
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN RETRACTING GEAR AFTER A MISSED APPROACH INTO MEX, RIGHT DOOR UNSAFE LIGHT ILLUMINATED WITH GEAR HANDLE UP.  REMOVED AND REPLACED RT MAIN LANDING DOOR SWITCH IAW MM 32-31-5 CHECKED OPERATION OK SW P/N H20-2413.
